GAVISCON Double Strength Tabs 60
Gaviscon Double Strength provides double the concentration of sodium alginate compared with original Gaviscon (sodium alginate forms a protective layer over the stomach contents) so will help alleviate more severe and frequent symptoms of reflux and heartburn such as a burning pain in the chest and acid regurgitation. Gaviscon is also suitable for use during pregnancy and breast feeding.
Each tablet contains sodium alginate 500mg, sodium bicarbonate 267mg and calcium carbonate 160mg.
Adults and children over 12 years: Chew 1-2 tablets as required after meals and before going to bed, up to four times daily or as directed.
Do not lie down or go to bed immediately after taking Gaviscon. Always read the label carefully and use strictly as directed. Consult your doctor or pharmacist if you are pregnant or breastfeeding, allergic to any of the ingredients in this product, are on a sodium restricted diet, hypophosphataemia or have renal impairment. If symptoms persist see your doctor. Products containing mannitol may have a laxative effect or cause diarrhoea. Contains aspartame and phenylalanine.